# SDR C77A20150806001

- Difficulty date: August 6, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17027305003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE CABIN SEAT TRACKS PN 170-27305-003 & 170-67861-005.  PERMANENT REPAIRS BY REPLACEMENT IS ACCOMPLISHED IAW DWG LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES, REF ATTACHED FIGURES IDENTIFYING THE GOUGE DAMAGE LOCATIONS & DIMENSIONS 2.9 INCHES X .80 INCH X .011 INCH, .9 INCH X .40 INCH X .013 INCH, 1.4 INCHES X .35 INCH X .011 INCH & 1.4 INCHES X .35 X .002 INCH.  SINCE THE TRACK IS BEING REPLACED WITH LIKE PARTS, NO CHANGES TO THE INSPECTIONS IN THE EXISTING MX PROGRAM ARE REQUIRED.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ALSO SUBMITTED SDR C77A20150806002 FOR PN 170-27305-003.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-204 UNDER WO 1942406.
